Publicação
Sweet’s syndrome– a case report
| Resumo: | Although rare, the association of Sweet’s syndrome and Crohn’s disease is established and considered an extra-intestinal manifestation of the disease.The authors describe a case of this neutrophilic dermatosis on a 65-year-old male with a background of ankylosing spondylitis and Crohn’s disease, under immunosuppressive therapy, who suddenly developed fever, arthralgias and widespread reddishpurple papular rash. Laboratory data revealed high inflammatory markers. No infectious cause was found. The biopsy of two skin lesions showed subepidermal edema and perivascular neutrophilic infiltrate with no signs of vasculitis. Both the symptoms and the rash gradually subsided about one week later, after initiation of ibuprofen alongside the continuation of immunosuppressive therapy. Clinical, laboratory and histological findings suggested the diagnosis of Sweet’s syndrome and extracutaneous manifestations were not found |
|---|---|
| Autores principais: | Figueiredo, Pedro |
| Outros Autores: | Garcia, Alda; Rodrigues, Alice; Perloito, Maria do Carmo; Dutschmann, Luís |
| Assunto: | dermatose neutrofílica síndrome de Sweet espondilite anquilosante doença de Crohn neutrophilic dermatosis Sweet’s syndrome ankylosing spondylitis Crohn’s disease |
| Ano: | 2011 |
| País: | Portugal |
| Tipo de documento: | artigo |
| Instituição associada: | Sociedade Portuguesa de Medicina Interna |
| Idioma: | português |
| Origem: | Revista Portuguesa de Medicina Interna |
| Resumo: | Although rare, the association of Sweet’s syndrome and Crohn’s disease is established and considered an extra-intestinal manifestation of the disease.The authors describe a case of this neutrophilic dermatosis on a 65-year-old male with a background of ankylosing spondylitis and Crohn’s disease, under immunosuppressive therapy, who suddenly developed fever, arthralgias and widespread reddishpurple papular rash. Laboratory data revealed high inflammatory markers. No infectious cause was found. The biopsy of two skin lesions showed subepidermal edema and perivascular neutrophilic infiltrate with no signs of vasculitis. Both the symptoms and the rash gradually subsided about one week later, after initiation of ibuprofen alongside the continuation of immunosuppressive therapy. Clinical, laboratory and histological findings suggested the diagnosis of Sweet’s syndrome and extracutaneous manifestations were not found |
|---|
Atividades financiadas
Não foram encontrados projetos financiados.